# SDR USAA2011042891668

- Difficulty date: March 30, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 48,066 hours, 6,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Assist Bottle
- Component: Assist Bottle, Ratier
- Component part number: FE256000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - DOOR R4 ASSIST BOTTLE PRESSURE READS ZERO UPON INSPECTION.  REPLACED DIAPHRAGM IAW A330 AMM 52-10-00-860-8030 & SERVICED IAW A330 AMM 52-10-00-600-802.
